Alert archive / Massachusetts / Small Craft Advisories in 2016

Small Craft Advisory 102, NWS Boston/Norton, MA

August 25, 2016

NWS Boston/Norton, MA issued this small craft advisory at Aug 25, 2016, 3:43 PM EDT. It took effect at Aug 25, 2016, 5:00 PM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Aug 25, 2016, 3:43 PM EDT (19:43 UTC)
In effect from
Aug 25, 2016, 5:00 PM EDT
Expired
Aug 25, 2016, 10:00 PM EDT
In force
5 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted.

962 
WHUS71 KBOX 251943
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
343 PM EDT THU AUG 25 2016

ANZ256-260300-
/O.NEW.KBOX.SC.Y.0102.160825T2100Z-160826T0300Z/
/O.CAN.KBOX.SC.Y.0101.160826T0400Z-160826T1100Z/
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
343 PM EDT THU AUG 25 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. THE
PREVIOUS SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ255-260300-
/O.EXB.KBOX.SC.Y.0101.160825T2100Z-160826T0300Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
343 PM EDT THU AUG 25 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING.

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS AROUND 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231>235-237-260300-
/O.EXT.KBOX.SC.Y.0101.000000T0000Z-160826T0300Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
343 PM EDT THU AUG 25 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ251-260300-
/O.EXT.KBOX.SC.Y.0101.000000T0000Z-160826T0300Z/
MASSACHUSETTS BAY AND IPSWICH BAY-
343 PM EDT THU AUG 25 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 
  KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-254-260300-
/O.EXT.KBOX.SC.Y.0101.000000T0000Z-160826T0300Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
343 PM EDT THU AUG 25 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ236-260200-
/O.CON.KBOX.SC.Y.0101.000000T0000Z-160826T0200Z/
NARRAGANSETT BAY-
343 PM EDT THU AUG 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS AROUND 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
1 follow-up statement
043 
WHUS71 KBOX 260200
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1000 PM EDT THU AUG 25 2016

ANZ231>235-237-251-255-260300-
/O.CAN.KBOX.SC.Y.0101.000000T0000Z-160826T0300Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
1000 PM EDT THU AUG 25 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS HAVE DIMINISHED LESS THAN 25 KT. SEAS EXPECTED TO REMAIN 
4 FEET OR LESS.

$$

ANZ256-260300-
/O.CAN.KBOX.SC.Y.0102.000000T0000Z-160826T0300Z/
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1000 PM EDT THU AUG 25 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS HAVE DIMINISHED LESS THAN 25 KT. SEAS EXPECTED TO REMAIN 
4 FEET OR LESS.

$$

ANZ236-260300-
/O.EXP.KBOX.SC.Y.0101.000000T0000Z-160826T0200Z/
NARRAGANSETT BAY-
1000 PM EDT THU AUG 25 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EDT THIS EVENING...

WINDS HAVE DIMINISHED LESS THAN 25 KT. SEAS EXPECTED TO REMAIN 
2 FEET OR LESS.

$$

ANZ250-254-260300-
/O.CON.KBOX.SC.Y.0101.000000T0000Z-160826T0300Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
1000 PM EDT THU AUG 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Aug 25, 3:40 PM EDT, 3 minutes earlier.

Area forecast discussion, Aug 25, 3:40 PM EDT, 3 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
340 PM EDT THU AUG 25 2016

.SYNOPSIS...
High pressure offshore brings warm and humid conditions tonight. A
cold front swings through the region Friday, bringing showers and
a few thunderstorms later tonight and Friday. Seasonable and dry
for the weekend. Chance of scattered showers and thunderstorms
for Monday. Thereafter dry weather Tuesday into Wednesday. From
then on possibly into the Labor Day Weekend a more disturbed, wet-
weather pattern is forecast. Continue to monitor the latest with
Invest-99L but the long-term track forecast remains uncertain.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...

This evening...

High pressure is well south and east of New England but providing
a distinct pressure gradient for southwest winds. Winds aloft are
around 20 knots and possibly a tad higher, and much of this has
been brought to the surface in gusts. Expect this to diminish
after sunset. Radar shows scattered showers over Northern New
England and Eastern NY. Some of this may clip Western MA late
afternoon/evening, with best chance in Northwest MA.

Tonight...

Southwest flow will feed plenty of moisture into our area, with precip
water values of over 2 inches. We will see this refleced in higher
dew points overnight with values reaching near 70.

Signs of a lee trough forming over PA and VA shifting east. This
may provide a surface focus for developing convection which would
move into our area during the night. CAPE is weak, LI os marginal
but favorable. Shear is weak all night. Expect showers and a few
thunderstorms, with precip water values suggesting local
downpours.

Min temps tonight will be limited by the rising dew points, thus
values in the upper 60s and low to mid 70s.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...

Friday...

First plume of moisture moves through in the morning. A second
plume crosses in the afternoon along with the cold front. Shear
continues marginal, with brief 35 knots at 500 mb midday.
Instability builds with a couple of models showing 1000 J/Kg
CAPEs. LI remains sub-zero. Continue showers/scattered thunder
duirng the day. The high precip water values will again allow for
local downpours.

Friday night...

Cold front moves offshore Friday evening. The high precip water
values decrease noticeably behind the cold front, as does the
cloud-level moisture. Expect clearing skies and winds shifting
from the Northwest.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...

*/ Highlights...

 - Seasonable and dry weekend, fantastic weather!
 - Shower and thunderstorm chances for Monday
 - Banking dry weather for early-mid week, wet-weather mid-late week
 - Low confidence forecast for next week especially with Invest-99L

*/ Discussion...

Forecast hinges upon the morphology of synoptic features towards the
later-half of the week into Labor Day Weekend with respect to Invest-
99L (AL99). Continued struggles with forecast model performance in
handling N/E Pacific disturbances into the W CONUS is subsequently
leading to alterations in the ridge-trough-ridge pattern extending
from the Gulf of Alaska region into the Central and E CONUS. Notably
atmospheric teleconnections have exhibited some waffling within the
last few model runs, especially into the beginning of September. Do
still believe through the complications that the H5 High presently
across S/E CONUS and Mid-Atlantic will only shift and perhaps weaken
with the presence of AL99. This yields the opportunity for pacific-
origin energy through the consensus forecast of near-zonal flow for
the early- to mid-week period to have a greater influence S across
the N CONUS as AL99 makes its approach. Then it becomes a question
of how such energy from the N interacts with the consensus forecast
of AL99 into the SE CONUS towards the Mid-Atlantic.

After a certainly pleasant, comfortable weekend with seasonably dry
weather with likely onshore influences, looking at wet-weather for
Monday with scattered showers and thunderstorms. Not overwhelming
confident. Timing of associated cold frontal passage in question as
is both the availability of moisture and instability. Weak shear
profiles as lapse rates are poor. Seemingly still dealing with the
lingering influence of high pressure. But if synoptic forcing can
come together along with a destabilizing boundary-layer, outcomes
are plausible, especially Monday afternoon. Will hold with chance
PoPs over much of S New England.

Continued low confidence forecast hereafter as deterministic models
struggle with individual waves and accompanying influences through
the ensemble-weighted near-zonal flow with favorable troughing in
the vicinity of the W CONUS. Content with earlier thinking that
beyond Monday will be a brief period of high pressure followed by
periods of disturbed weather for the mid-late week period. Crucial
is whether AL99 is wrapped into expected disturbed weather and N-
stream energy late week into Labor Day Weekend to which the majority
of guidance keeps offshore. But with some ensemble members that is
not the case, and the consensus forecast has exhibited some wobbling
as of late, so overall forecast outcomes remain uncertain.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Friday Night/...

Tonight...Moderate confidence

Mainly VFR cigs...but some MVFR possible especially in elevated places
such as ORH. MVFR vsbys expected in scattered showers and a few
thunderstorms. Southwest winds gusting 20 to 25 knots in the
evening will diminish during the night.

Friday...Moderate Confidence

Scattered showers and thunderstorms as a cold front moves through
the region. Southwest winds will shift from the northwest behind
the colFriday night...Moderate Confidence.
SW winds 10-15 kt Friday evening, with gusts up to 20 kt on the
southern waters, shifting to N-NW overnight. Seas 4 ft or less.
Patchy fog on the southern near shore waters with visibility
restrictions.d front. While conditions should be mainly VFR, periods of
MVFR in showers/thunder are possible.

Friday night...High confidence

VFR with northwest winds 10 knots or less. Areas of IFR possible
in patchy fog after midnight.

KBOS Terminal... Moderate confidence in TAF. Mostly VFR but
potential for MVFR vsbys toward sunrise due to showers.

KBDL Terminal... Moderate confidence in TAF. Mostly VFR but
potential for MVFR vsbys toward sunrise due to showers.

Outlook /Saturday through Tuesday/...

Saturday into Sunday...High Confidence.

VFR. Light winds. Likely sea-breezes. Winds turning E/SE Sunday,
potentially breezy late with SCT mid-high cloud.

Monday...Moderate Confidence.

Chance of SHRA/TSRA. Timing of outcomes remains unclear at this
time, could see some morning activity followed by afternoon storm
development. S/SW winds, breezy with gusts up to 20 kts, backing out
of the W/NW towards morning.

Tuesday...Moderate Confidence.

Will prevail VFR with winds turning out of the W/NW.

&&

.MARINE...
Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Friday Night/...High confidence.

Tonight...

Winds 20 to 25 knots this evening should diminish during the
night. Seas will remain below 5 feet. A small craft advisory
remains in effect through the evening due to the wind potential
being near 25 knots.

Friday...

Cold front approaches late tonight and Friday with potential for
showers and scattered thunderstorms. This will bring briefly lower
vsbys. Also areas of fog possible early Friday with lower vsbys.
Winds below 20 knots or less, seas 4 feet or less.

Friday night...
Friday night...Moderate Confidence.
SW winds 10-15 kt Friday evening, with gusts up to 20 kt on the
southern waters, shifting to N-NW overnight. Seas 4 ft or less.
Patchy fog on the southern near shore waters with visibility
restrictions.
Cold front moves across the waters bringing shifting winds, from
the Northwest overnight. Winds 20 knots or less, seas 4 feet or
less. Lower vsbys in patchy fog possible.

Outlook /Saturday through Tuesday/...

Saturday into Sunday...High Confidence.

High pressure, light winds, gradually veering out of the S/SE into
Sunday, becoming breezy late. Waves remaining below 5 feet.

Monday...Moderate Confidence.

Winds turning out of the S/SW ahead of a sweeping cold front. There
is the potential for gusts up to 20 kts. This in addition to shower
and thunderstorm activity, mainly considering the near-shore waters.
Expect the cold front to sweep the waters towards the later half of
the day, into evening, at latest overnight. Wave influence per
weather may be minimal, but of greater concern is swell associated
with Gaston. Waves in excess of 5 feet by evening.

Tuesday...Moderate Confidence.

Cold front pushing out to sea as winds back W/NW. Swell continuing
from Gaston with wave heights up to 6 feet on the outer waters.

&&

.CLIMATE...
As we wind down August, we looked at the annual precipitation to
date. As dry as we have been lately, there have actually been
drier January to August periods. Here is how we rank at each of
the climate sites:

Boston:

 1. 16.30" (1965)
12. 20.26" (2016)*
13. 20.28" (1950)
14. 20.45" (1980)

Worcester:

 1. 17.16" (1907)
17. 23.40" (2016)*
18. 23.46" (1923)
19. 23.50" (1999)

Providence:

 1. 16.84" (1957)
42. 25.83" (2016)*
43. 25.95" (1945)
44. 25.99" (1912)

Hartford:

 1. 16.75" (1965)
 6. 22.34" (2016)*
 7. 22.51" (1921)
 8. 22.57" (1980)

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 10 PM EDT this evening for
     ANZ231>237-251.
     Small Craft Advisory until 7 AM EDT Friday for ANZ250-254.
     Small Craft Advisory from midnight tonight to 7 AM EDT Friday
     for ANZ256.

&&

SYNOPSIS...WTB/EVT
NEAR TERM...WTB/EVT
SHORT TERM...WTB
LONG TERM...EVT
AVIATION...WTB/EVT
MARINE...WTB/EVT
CLIMATE...
Hazardous weather outlook, Aug 25, 4:03 AM EDT, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
403 AM EDT THU AUG 25 2016

CTZ002>004-MAZ002>022-024-026-RIZ001>008-260815-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
403 AM EDT THU AUG 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
CONNECTICUT...ALL OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND
RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-MAZ023-260815-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-DUKES MA-
403 AM EDT THU AUG 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS...
THE MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

Nearby

Small Craft Advisories in Massachusetts, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.